Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION LP")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 310

  • Page / 13

Export

Selection :

  • and

LP ESTIMATES FOR STRONGLY SINGULAR CONVOLUTION OPERATORS IN RN.SJOLIN P.1976; ARK. MAT.; SVERIGE; DA. 1976; VOL. 14; NO 1; PP. 59-64; BIBL. 7 REF.Article

APPROXIMATION WITH SUMS OF EXPONENTIALS IN LP(0,INFINI).KAMMLER DW.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 16; NO 4; PP. 384-408; BIBL. 22 REF.Article

COMPUTATIONAL EXPERIENCES WITH DISCRETE LP-APPROXIMATION.MERLE G; SPATH H.1974; COMPUTING; AUSTR.; DA. 1974; VOL. 12; NO 4; PP. 315-321; ABS. ALLEM.; BIBL. 11 REF.Article

LP-SPACE TECHNIQUES IN POTENTIAL SCATTERING.BLAAUW HJ; TIP A.1976; J. MATH. PHYS.; U.S.A.; DA. 1976; VOL. 17; NO 4; PP. 530-534; BIBL. 8 REF.Article

ADAPTIVE APPROXIMATION.RICE JR.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 16; NO 4; PP. 329-337; BIBL. 7 REF.Article

ON MONOTONICITY OF LP AND LP NORMS.HWANG SY.1975; I.E.E.E. TRANS. ACOUST. SPEECH SIGNAL PROCESSG; U.S.A.; DA. 1975; VOL. 23; NO 6; PP. 593-594; BIBL. 8 REF.Article

LEAST PTH POWERS OF DEVIATIONS.CARGO GT; SHISHA O.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 4; PP. 335-355; BIBL. 25 REF.Article

JACKSON-MUENTZ SAETZE IN DER LP-NORM = FORMULATION DE JACKSON-MUENTZ DANS LES NORMES LPGOLITSCHEK MV.1973; J. APPROXIM. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 1; PP. 87-106; BIBL. 14 REF.Serial Issue

LP CONVERGENCE OF GENERALIZED CONVEX FUNCTIONS AND THEIR UNIFORM CONVERGENCE.SHISHA O; TRAVIS S.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 15; NO 4; PP. 366-370; BIBL. 2 REF.Article

CONVEX LP APPROXIMATIONCHALMERS BL; EGGER AG; TAYLOR GD et al.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 37; NO 4; PP. 326-334; BIBL. 10 REF.Article

QUANTATIVE ESTIMATES FOR LP APPROXIMATION WITH POSITIVE LINEAR OPERATORSSWETITS JJ; WOOD B.1983; JOURNAL OF APPROXIMATION THEORY; ISSN 0021-9045; USA; DA. 1983; VOL. 38; NO 1; PP. 81-89; BIBL. 10 REF.Article

LOCAL LP ESTIMATES FOR FOURIER-AIRY INTEGRAL OPERATORSBEALS M.1982; COMMUN. PURE APPL. MATH.; ISSN 0010-3640; USA; DA. 1982; VOL. 35; NO 6; PP. 751-769; BIBL. 12 REF.Article

REAL INTERPOLATION OF WEIGHTED LP-SPACESFREITAG D.1978; MATH. NACHR.; DDR; DA. 1978; VOL. 86; PP. 15-18; BIBL. 12 REF.Article

DEGREE OF LP-APPROXIMATION BY INTEGRAL SCHOENBERG SPLINES.MULLER MW.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 21; NO 4; PP. 385-393; BIBL. 13 REF.Article

JACKSON-MUENTZ-SZASZ THEOREMS IN LP(0,1) AND C(0,1) FOR COMPLEX EXPONENTS.GOLITSCHEK MV.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 1; PP. 13-29; BIBL. 19 REF.Article

APPROXIMATIONS MULTIPLES POLYNOMIALES PAR MORCEAUX DANS LES CLASSES DE FONCTIONS AVEC UNE DERIVEE MIXTE DOMINANTEMAJOROV VE.1975; MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 98; NO 2; PP. 298-318; BIBL. 12 REF.Article

CARACTERISTIQUE CONSTRUCTIVE D'UNE CLASSE DE FONCTIONSIBRAGIMOV II; MAMEDKHANOV DI.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 223; NO 1; PP. 35-37; BIBL. 12 REF.Article

LP RATIONAL APPROXIMATION.WOLFE JM.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 12; NO 1; PP. 1-5; BIBL. 7 REF.Article

APPROXIMATION DES FONCTIONS PERIODIQUES PAR LES SOMMES DE FEJER ET L'INTEGRALE DE CH. DE LA VALLEE POUSSINZHUK VV.1974; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1974; NO 13; PP. 18-25; ABS. ANGL.; BIBL. 6 REF.Article

A NOTE ON L1-APPROXIMATIONS BY EXPONENTIAL POLYNOMIALS AND LAGUERRE EXPONENTIAL POLYNOMIALSANG DD; KNOPOFF L.1972; J. APPROXIM. THEORY; U.S.A.; DA. 1972; VOL. 6; NO 3; PP. 272-275; BIBL. 1 REF.Serial Issue

DESCENT METHODS IN SMOOTH, ROTUND SPACES WITH APPLICATIONS TO APPROXIMATION IN LP. = METHODES DE DESCENTE DANS DES ESPACES TONNELES REGULIERS; APPLICATIONS AUX APPROXIMATIONS DANS LPSULLIVAN FE; ATLESTAM B.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 48; NO 1; PP. 155-164; BIBL. 7 REF.Article

A REMARK ON AN ALGORITHM FOR BEST LP APPROXIMATION.MICCHELLI C.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 11; NO 3; PP. 283-284; BIBL. 1 REF.Article

DEGENERATE QUADRATIC PROGRAMMING AND IP APPROXIMATION PROBLEMS.ABRAMS RA.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 266-271; BIBL. 5 REF.Article

EXISTENCE OF BEST APPROXIMATIONS BY EXPONENTIAL SUMS IN SEVERAL INDEPENDENT VARIABLES.KAMMLER DW.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 11; NO 2; PP. 143-148; BIBL. 2 REF.Article

MAGGIORAZIONI IN LP DEI POTENZIALI RELATIVI AD UNA CLASSE DI EQUAZIONI QUASI-ELLITICHE. = MAJORATION DANS LP DE POTENTIELS RELATIFS A UNE CLASSE D'EQUATIONS QUASI ELLIPTIQUESINFANTINO R.1974; MATEMATICHE; ITAL.; DA. 1974; VOL. 29; NO 2; PP. 338-372; BIBL. 8 REF.Article

  • Page / 13